# SDR ASAA2016040616265

- Difficulty date: April 6, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 8,494 hours, 2,779 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Bolt
- Condition: Loose
- Location: Fan Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN DUCT PANELS AT 5:00, 7:00 AND 8:00 POSITIONS HAVE LOOSE BOLTS, 3 EA PANELS, 1 EA BOLT AT LOCATION.  ACFT GROUNDED.  TIGHTENED BOLTS ON NR 2 ENGINE FAN DUCT PANELS 5, 7, AND 8 O'CLOCK POSITIONS, REF AMM 72-23-07.
